Skip to Content

Just started viibryd 7 days ago. Have gained nine lbs. I have not changed diet or anything?

Responses (1)

Marvell 17 Feb 2012

That's a pretty rapid weight gain. I would suggest that you discuss it with your doctor.

https://www.drugs.com/sfx/viibryd-side-effects.html

JFBS 17 Feb 2012

I have noticed I gain weight too. Bummer.

mommyof4inny 27 Jun 2012

I have been taking Viibryd for six month and I too have experience weight gain despite Viibryd claims that it does not cause weight gain. I am currently being monitored monthly by my doctor. I go for monthly weight and blood pressure check ups. My doctor can verify that since starting Viibryd I have gained 20 pounds. I am currently prepping for an upcoming surgery. I have cut many foods and drinks out of my diet. I currently drink only water and green tea. I excerise daily. There is no reason for this weight gain. Viibryd is the only medication that I am currently taking and as I mentioned, it can be proven that my weight has increased significantly since starting Viibryd. I am 40 years old and my weight had been stable prior to starting Viibryd. I have also been experiencing very vivid dreams and nightmares since starting Viibryd. And, unfortunately, I am one of the rare few who have experience sexual side effects on this drug. On the positive side, Viibryd is working for me. My doctor and I are continuing to monitor these side effects.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions